# SDR 2002FA0001256

- Difficulty date: October 2, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N6582M
- Make and model: Cessna 182P
- Aircraft serial: 18263764
- Engine: Cont O470S
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Separated
- Location: Carburetor
- Part time: 400 hours
- Component: Carburetor
- Component part number: MA45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR, LEAKING ON AIRCRAFT.  SUSPECT FLOAT OR FLOAT NEEDLE STUCK.  REMOVED CARBURETOR, REMOVED BOWL.  HALF OF FLOAT PONTOON COMPLETELY SEPARATED FROM FLOAT ASSY.  SOLDER JOINT HOLDING  FLOAT TO ARM SEPARATED.
